MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: the device got detached.Details of the detached position? tip remains inside the body? none removal method? retrieved using a snare was there any appearance abnormality before use? no was a resistance able to be felt during insertion? no was a resistance able to be felt when removed? no resolution: different device used (same model).Where did event occur: inside the patient.
 
Additional Manufacturer Narrative
The device involved in the event was discarded by the end user facility; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use (dfu) precaution: ·do not torque, advance or withdraw the guidewire if significant resistance is felt.Torqueing, advancing or withdrawing a guidewire against significant resistance may cause vessel damage, guidewire damage and/or guidewire tip separation.As indicated in the device instructions for use (dfu) warnings: ·attention should be paid to guidewire movement in the vessel.Before a wire is moved or torqued, the tip movement should be examined under fluoroscopy.Do not torque a wire without observing corresponding movement of the tip.Always advance or withdraw a wire slowly.Never push, auger, or withdraw a guidewire which meets resistance, or the guidewire may perforate the vessel if forced against resistance.Resistance may be felt tactilely or noted by tip buckling under fluoroscopy.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.The patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain additional information were made and no additional information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to include additional information in sections b5 and b7.Should additional information be received, a follow up medwatch report will be submitted.
 
Event or Problem Description
Additional information: question: listing of the model of all devices used in the procedure, include the model, brand names, sizes etc.? answer: jetstream2.4/3.4mm question: what other device(s) were being used at the time the detachment occurred? answer: jetstream2.4/3.4mm question: when during the procedure did the detachment occur? answer: after cutting, the jetstream was removed and fluoroscopy was performed.Question: was resistance noted prior to the detachment or at any time during insertion, advancing, or withdrawing the wire? answer: unknown.Question: was guidewire movement examined under fluoroscopy throughout the procedure to monitor the thruway guidewire? answer: yes.Question: was torque applied to the guidewire under resistance at any time during the procedure? answer: unknown.Question: what does the end user/physician believe caused the wire detachment? answer: in the angio test, the tip of the product was crumpled and broken, so it became stuck somewhere in the blood vessel, and it may have broken off when the product was pulled out.Question: beyond the wire being snared, was there any patient complication due to the detachment? answer: no.Question: was there any hospitalization (initial or prolonged) due to this event? answer: no.Question: was the procedure completed successfully? answer: yes.Question: the attached report indicates the wire was disposed.Is there an image available for our team to review? answer: not available.

Brand Name
THRUWAY¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key22440076
Report Number2126666-2025-00036
Device Sequence Number4708894
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)271028(10)9196435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number9196435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown